# SDR CA020326011

- Difficulty date: March 19, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 17,001 hours
- Engine: Pwa PT6A34
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge
- Part number: 4A314003
- Condition: Cracked
- Location: Elevator
- Part time: 18,261 hours, 24,972 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED INTEMITTENT ELEVATOR CONTROL ABNORMALITY. INSPECTION REVEALED THAT THE RT OUTBOARD ELEVATOR HINGE POINT WAS CRACKED.  THE EFFECTED PARTS WHERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
